Alert archive / Michigan / Small Craft Advisories in 2015
Small Craft Advisory 7, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Jan 16, 2015, 4:20 AM EST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jan 16, 2015, 4:20 AM EST (09:20 UTC)
- Expired
- Jan 16, 2015, 10:25 AM EST
- In force
- 6 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
434 WHUS73 KAPX 160920 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 420 AM EST FRI JAN 16 2015 LHZ345-346-LMZ341-LSZ322-161200- /O.EXP.KAPX.SC.Y.0006.000000T0000Z-150116T0900Z/ /O.NEW.KAPX.SC.Y.0007.150116T0920Z-150116T1200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 420 AM EST FRI JAN 16 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST THIS MORNING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LHZ349-LMZ323-342-344>346-LSZ321-161500- /O.EXP.KAPX.SC.Y.0006.000000T0000Z-150116T0900Z/ /O.NEW.KAPX.SC.Y.0007.150116T0920Z-150116T1500Z/ STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 420 AM EST FRI JAN 16 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LHZ347-348-161730- /O.EXP.KAPX.SC.Y.0006.000000T0000Z-150116T0900Z/ /O.NEW.KAPX.SC.Y.0007.150116T0920Z-150116T1800Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 420 AM EST FRI JAN 16 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
960 WHUS73 KAPX 161205 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 705 AM EST FRI JAN 16 2015 LHZ345-346-LMZ341-LSZ322-161315- /O.EXP.KAPX.SC.Y.0007.000000T0000Z-150116T1200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 705 AM EST FRI JAN 16 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY HAS EXPIRED. $$ LHZ349-LMZ323-342-344>346-LSZ321-161500- /O.CON.KAPX.SC.Y.0007.000000T0000Z-150116T1500Z/ STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 705 AM EST FRI JAN 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LHZ347-348-161800- /O.CON.KAPX.SC.Y.0007.000000T0000Z-150116T1800Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 705 AM EST FRI JAN 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
036 WHUS73 KAPX 161434 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 934 AM EST FRI JAN 16 2015 LHZ349-LMZ323-342-344>346-LSZ321-161545- /O.CAN.KAPX.SC.Y.0007.000000T0000Z-150116T1500Z/ STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 934 AM EST FRI JAN 16 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ347-348-161800- /O.CON.KAPX.SC.Y.0007.000000T0000Z-150116T1800Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 934 AM EST FRI JAN 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
024 WHUS73 KAPX 161525 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1025 AM EST FRI JAN 16 2015 LHZ347-348-161630- /O.CAN.KAPX.SC.Y.0007.000000T0000Z-150116T1800Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 1025 AM EST FRI JAN 16 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jan 16, 3:11 AM EST, 1 hour 9 minutes earlier.
Area forecast discussion, Jan 16, 3:11 AM EST, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
311 AM EST FRI JAN 16 2015
.NEAR TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 206 AM EST FRI JAN 16 2015
...QUIET AND MUCH COLDER...
SYNOPTIC PATTERN AND OBSERVATIONS:
EARLY THIS MORNING...A FAIRLY AMPLIFIED PATTERN WITH CONTINUED UPPER
TROUGHING EAST AND WEST COAST RIDGING. MAIN SHORTWAVE AND ASSOCIATED
FORCING ARE WELL EAST OF US...WITH A STRONG COLD FRONT ALREADY
PLOWED THROUGH NRN MICHIGAN. LIGHT LAKE EFFECT HAS BEEN ONGOING IN
NW FLOW REGIMES...BUT LEAVES MUCH TO BE DESIRED...AS THE LACK OF
DEEP MOISTURE CONTINUES TO BE A THEME...ALONG WITH DEEP LAYER
SUBSIDENCE AND CRASHING INVERSION HEIGHTS. LAKE EFFECT PARAMETERS
ARE RATHER HARSH FOR ANY REAL GOOD AMOUNTS...AND THAT IS PRECISELY
WHAT RADAR AND SATELLITE ARE SUGGESTING. THE MAIN WEATHER STORY
WOULD BE THE INFLUX OF COLD. TEMPERATURES ARE FALLING THROUGH/INTO THE
TEENS AND ON THEIR WAY TO SINGLE DIGITS ACROSS PORTIONS OF EASTERN
UPPER. COMBINED WITH GUSTY WINDS OUT OF THE NW....WIND CHILLS ARE
FALLING INTO THE SINGLE DIGITS BOTH ABOVE AND BELOW ZERO.
UPSTREAM...THE COLD FRONT EXTENDS BACK ACROSS A WEAK GRADIENT/AXIS
OF HIGHER SFC PRESSURE NOSING THROUGH THE UPPER MIDWEST...BUT ALSO
CONNECTS BACK INTO THE DAKOTAS AND MONTANA...EVENTUALLY TO THE NEXT
SFC LOW PRESSURE SITTING IN SRN ALBERTA. THIS SFC LOW IS ASSOCIATED
WITH A DECENT LITTLE SHORTWAVE LIFTING THROUGH THE PAC NW. A BROAD
WAA REGIME IS ALREADY OUT ACROSS THE NC PLAINS.
SYNOPTIC PATTERN EVOLUTION AND ASSOCIATED WEATHER:
LOW LEVEL WINDS ARE TURNING MORE OUT OF THE NNW AND WILL PINPOINT
ANY DECAYING LIGHT LAKE EFFECT INTO/THROUGH THE GTV BAY REGION AND
MAINLY WESTERN CHIP/MAC COUNTIES THIS MORNING (THE NW FLOW MOVING
OVER ICED OVER WHITEFISH BAY). THAT SAID...LES PARAMETERS ARE JUST
GOING TO CONTINUE GETTING HARSHER WITH TIME. EXPECTING PRETTY MUCH
THE TOTAL DEMISE OF SNOW LATER THIS MORNING/NOON...ESPECIALLY AS
WINDS WEAKEN SIGNIFICANTLY (LOSS OF MOISTURE FLUX) WITH THE ARRIVAL
OF THE AFOREMENTIONED WEAK SFC HIGH PRESSURE. THE INFLUX OF VERY
COLD AIR WILL BE FELT...WITH HIGH TEMPERATURES RANGING FROM THE
SINGLE DIGITS ABOVE ZERO IN PARTS OF EASTERN UPPER...TO AROUND 20F
NEAR MANISTEE.
THE PATTERN REMAINS RATHER ACTIVE/FAST...JUST NOTHING SIGNIFICANT.
AFTER JUST SOME SCATTERED LAKE EFFECT CLOUDS AROUND INTO THE
AFTERNOON AND EVENING...SKIES WILL QUICKLY BE INCREASING IN HIGHER
LEVEL CLOUDINESS WITHIN THE DEEP LAYER WAA REGIME...AHEAD OF THE
NEXT FAST-APPROACHING ALBERTA WAVE/CLIPPER AND ASSOCIATED WARM
FRONT. THE TOTAL FORCING IS RATHER ROBUST...BUT AGAIN...WE ARE
LACKING A GOOD MOISTURE SOURCE OUTSIDE OF THE PACIFIC. WE DO
ACTUALLY START TO OPEN UP THE GULF IN INCREASING SOUTHERLY
WINDS...BUT NOT MUCH REACHES US BY DAYBREAK. HOWEVER...CAN FORESEE SOME
LIGHT SNOWS TRYING HARD TO FALL RIGHT AROUND DAYBREAK...AND MORE
SO INTO THE COLDEST AIR ACROSS EASTERN UPPER. LOWS TONIGHT WILL BE
TRICKY...AS THEY CAN FALL VERY QUICKLY IN THE EVENING DUE TO THE
LIGHTEST WINDS AND LEAST CLOUD COVER. THE LOW LYING AREAS MAY BE
ABLE TO SNEAK INTO THE NEGATIVE SINGLE DIGITS ACROSS EASTERN
CHIP/MACK AND NE LOWER...BEFORE THE LOW LEVEL WINDS AND CLOUDS
THICKEN. OTHERWISE...SINGLE DIGITS ABOVE ZERO AND 10-15F COASTAL
REGIONS OF LAKE MICHIGAN.
&&
.SHORT TERM...(SATURDAY THROUGH SUNDAY NIGHT)
ISSUED AT 306 AM EST FRI JAN 16 2015
...PROGRESSIVE PATTERN CONTINUES OVER THE WEEKEND...
THE CONTINUED FAST AND PROGRESSIVE FLOW ALOFT WILL RESULT IN MORE
CHANGEABLE WEATHER OVER THE WEEKEND. THE MAIN PLAYERS INCLUDE THE
SURFACE HIGH PRESSURE AREA MOVING OFF TO OUR EAST SATURDAY.
MEANWHILE...ANOTHER ALBERTA CLIPPER SYSTEM WILL APPROACH FROM THE
NORTHWEST. THE PRESSURE GRADIENT BETWEEN THESE TWO SYSTEMS WILL
RESULT IN WINDY/BRISK CONDITIONS SATURDAY. IN ADDITION...WARM
ADVECTION/ISENTROPIC ASCENT WILL BE ON THE INCREASE LIKELY LEADING
MAINLY LIGHT SNOW ACROSS NORTHERN ZONES AND CHANCE POPS SOUTH
DURING THE DAY. TEMPERATURES WILL REBOUND BUT STILL LIKELY FEEL
PRETTY NIPPY DUE TO GUSTY SOUTHERLY WINDS. AS THE CLIPPER TRACKS
BY TO OUR NORTH SATURDAY NIGHT IT WILL DRAG A COLD FRONT ACROSS
THE REGION LATE AT NIGHT WITH LIGHT SNOW EXPECTED TO CONTINUE ACROSS
NORTHERN ZONES. IT LOOKS LIKE IT WILL BE MARGINALLY COLD/MOIST
ENOUGH FOR SOME NORTHWEST FLOW LAKE EFFECT SNOW SHOWERS FOR SUNDAY
INTO SUNDAY EVENING BEFORE DRIER AIR TAKES OVER OVERNIGHT SUNDAY.
ACCUMULATIONS THROUGH THIS TIME ARE EXPECTED TO BE ON THE ORDER OF
AN INCH OR TWO (HIGHEST NORTH). HIGHS SATURDAY WILL RANGE FROM
THE MIDDLE 20S NORTH TO THE MIDDLE 30S SOUTH. LOWS SATURDAY NIGHT
ONLY FALLING INTO THE LOWER 20S NORTH AND AROUND 30 SOUTH.
TEMPERATURES SUNDAY ARE NOT EXPECTED TO RISE A WHOLE LOT DUE TO
MODEST COLD ADVECTION KEEPING HIGHS IN THE MIDDLE 20S TO LOWER
30S. SOME CLEARING AND LIGHT WINDS WILL LIKELY DROP LOWS INTO THE
SINGLE DIGITS AND TEENS ABOVE ZERO SUNDAY NIGHT.
&&
.LONG TERM...(MONDAY THROUGH THURSDAY)
ISSUED AT 306 AM EST FRI JAN 16 2015
A LARGE AREA OF HIGH PRESSURE WILL SETTLE INTO THE GREAT LAKES
MONDAY AND TUESDAY BEFORE ANOTHER QUICK MOVING SYSTEM MOVES ACROSS
THE PLAINS AND INTO THE STATE BY MIDWEEK. OVERALL LOOKING AT
SEASONAL LATE JANUARY CONDITIONS ACROSS NRN MI TROUGH THE PERIOD AS
NEARLY ZONAL FLOW DEVELOPS ALOFT. THE COLDEST DAY WILL BE
MONDAY...WITH 850MB TEMPS BTWN -10C AND -15C. ANOTHER ROUND OF
SNOW IS POSSIBLE BY MIDWEEK AS A QUICK MOVING PLAINS SYSTEM MOVES
ACROSS THE GREAT LAKES.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 206 AM EST FRI JAN 16 2015
RATHER LACKLUSTER LAKE EFFECT SNOW HAS DEVELOPED BEHIND A COLD
FRONT THAT IS NOW SOUTH OF THE AIRPORTS. THERE WERE SOME BETTER
SNOW SHOWERS BETWEEN PLN/TVC...AND THIS IS WHERE SNOWS SHOULD
RESIDE THROUGH DAYBREAK. THROUGH THE MORNING...THESE SNOW SHOWERS
WILL GRADUALLY WORK THEIR WAY TOWARD TVC AND PERHAPS MBL. SNOW
RATIOS ARE HIGH AND RATES WILL BE WELL BELOW A HALF INCH PER
HOUR UNLESS HIT BRIEFLY BY A STRONGER SNOW SHOWER. BRIEF
TEMPORARY 2-4SM -SHSN POSSIBLE...BUT CONFIDENCE IN SEEING THESE
MVFR VSBYS ARE WANING WITH TIME. LAKE EFFECT CONDITIONS WILL
BECOME MORE HARSH THROUGH THE OVERNIGHT AND MORNING HOURS.
THUS...A SLOW TRANSITION TO WEAKER SNOW SHOWERS IS ANTICIPATED
WITH THE LAST OF WHAT SHOULD ONLY BE FLURRIES ENDING BY EARLY
AFTERNOON. SKIES WILL THEN CLEAR FOR A SHORT TIME...BUT HIGH LEVEL
CLOUDS WILL RAPIDLY MOVE AND INCREASE LATE THIS AFTERNOON THROUGH
TONIGHT. ONLY A VERY SMALL CHANCE FOR LIGHT SNOW/FLURRIES NEAR
DAYBREAK.
GUSTY NW WINDS TO 25MPH...WILL QUICKLY WANE INTO THE DAYLIGHT
HOURS...AS HIGH PRESSURE SETTLES IN. THIS HIGH PRESSURE QUICKLY
EXITS EAST THIS EVENING AND THE NEXT ALBERTA CLIPPER RUSHES TOWARD
NRN MICHIGAN. THE PRESSURE GRADIENT WILL QUICKLY TIGHTEN WITH
GUSTS LIKELY DEVELOPING OUT OF THE SE OVERNIGHT. LLWS IS A
DEFINITE POSSIBLE NEED IN NEXT SET OF TAFS.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY UNTIL 7 AM EST THIS MORNING FOR LHZ345-346.
SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR LHZ349.
SMALL CRAFT ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR LHZ347-
348.
LM...SMALL CRAFT ADVISORY UNTIL 7 AM EST THIS MORNING FOR LMZ341.
SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR LMZ323-342-
344>346.
LS...SMALL CRAFT ADVISORY UNTIL 7 AM EST THIS MORNING FOR LSZ322.
SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR LSZ321.
&&
NEAR TERM...SMD
SHORT TERM...SULLIVAN
LONG TERM...SWR/SULLIVAN
AVIATION...SMDHazardous weather outlook, Jan 16, 4:08 AM EST, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 408 AM EST FRI JAN 16 2015 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-170915- STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 408 AM EST FRI JAN 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT. FLOODING AS A RESULT OF ICE JAMS REMAINS A POSSIBILITY. OTHERWISE... HAZARDOUS WEATHER IS NOT EXPECTED DURING THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. FLOODING AS A RESULT OF ICE JAMS REMAINS A POSSIBILITY FOR THE NEXT COUPLE OF DAYS. OTHERWISE...HAZARDOUS WEATHER IS NOT EXPECTED DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOW AMOUNTS OR ICE JAMS AT ANY TIME. REPORTS MAY BE MADE ONE OF THREE WAYS: ONLINE: WEATHER.GOV/GAYLORD FACEBOOK: FACEBOOK.COM/NWSGAYLORD TWITTER: TWITTER.COM/NWSGAYLORD && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD. SMD/AJS
Nearby
Small Craft Advisories in Michigan, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.